# SDR AALA202202073022

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 18,986 hours, 2,161 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAVATORY DOOR STICKS WHILE OPENING AND CLOSING. LUBRICATED 1L LAVATORY DOOR IAW ESO 42288, OPS CHECK GOOD.
